Variational theory of set-valued Hammerstein operators in Banach function spaces. The eigenvalue problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 633-655.
@article{ASNSP_1978_4_5_4_633_0,
     author = {Coffman, Charles V.},
     title = {Variational theory of set-valued Hammerstein operators in Banach function spaces. The eigenvalue problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {633--655},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {4},
     year = {1978},
     zbl = {0391.45008},
     mrnumber = {519887},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_4_633_0/}
}
Coffman, Charles V. Variational theory of set-valued Hammerstein operators in Banach function spaces. The eigenvalue problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 4, pp. 633-655. http://www.numdam.org/item/ASNSP_1978_4_5_4_633_0/

[1] H. Amann, Lyusternik-Schnirelman theory and non-linear eigenvalue problems, Math. Ann., 199 (1972), pp. 55-72. | MR 350536 | Zbl 0233.47049

[2] H. Amann, Hammersteinsche Gleichungen mit kompakten Kernen, Math. Ann., 186 (1970), pp. 334-340. | MR 278138 | Zbl 0185.22202

[3] C. Berge, Espaces topologiques, fonctions multivoques, Dunod, Paris, 1959. (English translation: Topological Spaces including a Treatment of Multi-valued Functions, Vector Spaces and Convexity, Macmillan, New York, 1963). | MR 105663 | Zbl 0088.14703

[4] F.E. Browder - C.P. Gupta, Monotone operators and nonlinear integral equations of Hammerstein type, Bull. Amer. Math. Soc., 75 (1969), pp. 1347-1353. | MR 250141 | Zbl 0193.11204

[5] C.V. Coffman, A minimum-maximum principle for a class of non-linear integral equations, J. Analyse Math., 22 (1969), pp. 391-418. | MR 249983 | Zbl 0179.15601

[6] C.V. Coffman, Spectral theory of monotone Hammerstein operators, Pacific J. Math., 36 (1971), pp. 303-322. | MR 281067 | Zbl 0212.46803

[7] C.V. Coffman, Lyusternik-Schnirelman theory and eigenvalue problems for monotone potential operators, J. Functional Analysis, 14 (1973), pp. 237-252. | MR 344955 | Zbl 0264.58006

[8] M.M. Day, On the basis problem in normed spaces, Proc. Amer. Math. Soc., 13 (1962), pp. 655-662. | MR 137987 | Zbl 0109.33601

[9] J.P. Dias, Un théorème de Sturm-Liouville pour une classe d'opèrateurs non linéaires maximaux monotones, J. Math. Anal. Appl., 47 (1974), pp. 400-405. | MR 367737 | Zbl 0286.47032

[10] J.P. Dias - J. Hernandez, A Sturm-Liouville for some odd multivalued maps, Proc. Amer. Math. Soc., 53 (1975), pp. 72-74. | MR 377632 | Zbl 0285.47037

[11] I. Ekeland - R. Temam, Analyse Convexe et Problèmes Variationnels, Dunod, Paris, 1974. | MR 463993 | Zbl 0281.49001

[12] J.W. Jaworowski, Theorems on antipodes for multi-valued mappings and a fixed point theorem, Bull. Acad. Polon. Sci., Cl. III, 4 (1956), pp. 187-192. | MR 79270 | Zbl 0074.38305

[13] W.A.J. Luxemburg, Banach function spaces (Thesis, Delft), Assen, The Netherlands. | MR 72440 | Zbl 0068.09204

[14] W.A.J. Luxembuxg - A.C. Zaanen, Notes on Banach function spaces, Note I, Proc. Acad. Sci. Amsterdam (Indag. Math.), A 66 (1963), pp. 135-147.

[15] W.A.J. Luxemburg - A.C. Zaanen, Compactness of integral operators in Banach function spaces, Math. Ann,. 149 (1963), pp. 150-180. | MR 145374 | Zbl 0106.30804

[16] M.A. Krasnosel'Skii, Topological Methods in the Theory of Nonlinear Integral Equations, Macmillan, New York, 1964. | MR 159197

[17] J.J. Moreau, Semi-continuité du sous-gradient d'une fonctionelle, C. R. Acad. Sci. Paris Ser. A-B, 260 (1965), pp. 1067-1070. | MR 173936 | Zbl 0136.12102

[18] V.R. Portnov, A contibution to the theory of Orlicz spaces generated by variable N-functions, Dokl. Akad. Nauk SSSR, 175 (1967), pp. 296-299; Soviet Math. Dokl., 8 (1967), pp. 857-860. | MR 218884 | Zbl 0162.17901

[19] R.T. Rockafellar, Integrals which are convex functionals II, Pacific J. Math., 39 (1971), pp. 439-469. | MR 310612 | Zbl 0236.46031